# SDR SWAA2020092417927

- Difficulty date: August 28, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STA 129.5 ON THE 3RD VERTICAL STIFFENER, VERIFIED CRACK WITH NDT SURFACE INSPECTION.  REPAIRED CRACKED RIB, IAW SRM 55-10-09-2R-4.
